# SDR SWAA2025022593355

- Difficulty date: February 5, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE IS CRACKED <[01]. CRACK ON FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP WORK ORDER 46321/1400/0001 SERIAL NO: 9541387 SHOP WELD IAW SRM 53-30-15-2R-1; [02] VERIFIED ITEM 1 C/W.
